American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(11M41) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 20 of 20 found      Go to page: 1

[1] Duong H. Dung and Christopher Voll. Uniform analytic properties of representation zeta functions of finitely generated nilpotent groups. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Jeremy Rouse and Jesse Thorner. The explicit Sato-Tate Conjecture and densities pertaining to Lehmer-type questions. Trans. Amer. Math. Soc. 369 (2017) 3575-3604.
Abstract, references, and article information   
View Article: PDF

[3] Byungheup Jun and Jungyun Lee. Special values of partial zeta functions of real quadratic fields at nonpositive integers and the Euler-Maclaurin formula. Trans. Amer. Math. Soc. 368 (2016) 7935-7964.
Abstract, references, and article information   
View Article: PDF

[4] Sandro Bettin. On the reciprocity law for the twisted second moment of Dirichlet $L$-functions. Trans. Amer. Math. Soc. 368 (2016) 6887-6914.
Abstract, references, and article information   
View Article: PDF

[5] Helge Glöckner and Lutz G. Lucht. Weighted inversion of general Dirichlet series. Trans. Amer. Math. Soc. 366 (2014) 3275-3293.
Abstract, references, and article information   
View Article: PDF

[6] Massimiliano Patassini. On the irreducibility of the Dirichlet polynomial of an alternating group. Trans. Amer. Math. Soc. 365 (2013) 4041-4062.
Abstract, references, and article information   
View Article: PDF

[7] Ritabrata Munshi. On quadratic families of CM elliptic curves. Trans. Amer. Math. Soc. 363 (2011) 4337-4358. MR 2792990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Frédéric Jouhet and Elie Mosaki. Diophantine properties for $q$-analogues of Dirichlet’s beta function at positive integers. Trans. Amer. Math. Soc. 363 (2011) 1533-1554. MR 2737276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Daniele Guido, Tommaso Isola and Michel L. Lapidus. A trace on fractal graphs and the Ihara zeta function. Trans. Amer. Math. Soc. 361 (2009) 3041-3070. MR 2485417.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gregory Derfel, Peter J. Grabner and Fritz Vogl. The zeta function of the Laplacian on certain fractals. Trans. Amer. Math. Soc. 360 (2008) 881-897. MR 2346475.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] J. Marshall Ash and Stefan Catoiu. Telescoping, rational-valued series, and zeta functions. Trans. Amer. Math. Soc. 357 (2005) 3339-3358. MR 2135751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] B. M. Hambly and Michel L. Lapidus. Random fractal strings: Their zeta functions, complex dimensions and spectral asymptotics. Trans. Amer. Math. Soc. 358 (2006) 285-314. MR 2171234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Xiaotie She. On the non-vanishing of cubic twists of automorphic $L$-series. Trans. Amer. Math. Soc. 351 (1999) 1075-1094. MR 1451616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Akihiko Yukie. On Shintani zeta functions for $\mathrm{GL}(2)$. Trans. Amer. Math. Soc. 350 (1998) 5067-5094. MR 1443897.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] James Haglund. Rook theory, compositions, and zeta functions . Trans. Amer. Math. Soc. 348 (1996) 3799-3825. MR 1357880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Minking Eie. A Note on Bernoulli Numbers and Shintani Generalized Bernoulli Polynomials. Trans. Amer. Math. Soc. 348 (1996) 1117-1136. MR 1321572.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. R. Quine, S. H. Heydari and R. Y. Song. Zeta regularized products . Trans. Amer. Math. Soc. 338 (1993) 213-231. MR 1100699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Xiao-Wei Zhu. The classification of spinors under ${\rm GSpin}\sb {14}$ over finite fields . Trans. Amer. Math. Soc. 333 (1992) 95-114. MR 1102227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] David Kramer. On the values at integers of the Dedekind zeta function of a real quadratic field . Trans. Amer. Math. Soc. 299 (1987) 59-79. MR 869399.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] J. I. Hutchinson. Properties of functions represented by the Dirichlet series $\sum(a\nu+b)\sp {-s}$, or by linear combinations of such series . Trans. Amer. Math. Soc. 31 (1929) 322-344. MR 1501485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 20 of 20 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia